If this is your first visit, be sure to check out the FAQ in HCMA Announcements. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below. Your Participation in this message board is strictly voluntary. Information and comments on the message board do not necessarily reflect the feelings, opinions, or positions of the Hypertrophic Cardiomyopathy Association. At no time should participants to this board substitute information within for individual medical advice. The Hypertrophic Cardiomyopathy Association shall not be liable for any information provided herein. All participants in this board should conduct themselves in a professional and respectful manner. Failure to do so will result in suspension or termination. The moderators of the message board working with the HCMA will be responsible for notifying participants if they have violated the rules of conduct for the board. Moderators or HCMA staff may edit any post to ensure it conforms with the rules of the board or may delete it. This community is welcoming to all those with HCM we ask that you remember each user comes to the board with information and a point of view that may differ from that which you hold, respect is critical, please post respectfully. Thank you

Announcement

Collapse
No announcement yet.

Sotalol

Collapse

About the Author

Collapse

heather Find out more about heather
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Sotalol

    Does anyone else take Sotalol? If so, what side effects do you have and what dose are you on?

    I have been on 40 mg. of Nadolol forever and when I got my AICD a few years back at the Mayo they switched me to Sotalol. I take 120 mg. twice a day. When they put me on this med, I had to become 100% paced because it dropped my heart rate into the 40s. Anyone else had this happen? Also, a lot of times I feel absent minded since taking this med. LIke I can't remember things as well as I used to........

    Thanks,
    Heather - 32 - HCM
    Heather, 43, non-obstructive HCM, dx'd at age 14, AICD implanted 11-02, PVAI ablation done for a-fib and a-flutter 5-2010. 2nd PVAI done for a-flutter and a-tach 3-2014. 3rd PVAI for a-flutter June 2015, dr forgot to reset ICD settings and I went into vt and almost died, July 2015, July 2015-started tx work up, October 2015, put on list in Dallas and tx'd on November 14, 2015.

  • #2
    Hi Heather.

    I have been on Sotolol for almost two years to control a-fib. I started out at 120 twice a day and am now up to 160 twice a day. The good news is that it has not dropped my heart rate, it has greatly reduced bothersome PVC's, and it does control my twice a year bouts of a-fib quite nicely. Now when I go into a-fib, rather than a 12-36 hour wait to self convert (usually in the hospital), I have been back in normal sinus rhythm with 5-8 hours.

    The bad news is I do not have much stamina (but that was a problem on atenalol too) and there are times when I could use Viagra if you get my drift. I recently was told about another drug called Tekason (sp) that I want to ask about. It is supposed to have fewer side effects and work better than Sotolol.

    I am sorry you are experiencing the problems and hope something good is in store for you soon.

    Peace,

    Leon
    God Squad co-moderator
    Nothing is as gentle as strength and nothing is as strong as gentleness

    Comment

    Today's Birthdays

    Collapse

    Working...
    X